MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 22E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 22E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-22E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient is scheduled to undergo a 6th revision of her right hip due to dislocation (see cross references for all previous revisions) on 14/november/2019.Rep was not made aware of which device(s) dislocated or disassociated.The surgeon cannot offer any explanation as to the possible cause or contributor to dislocation as every time the patient is revised, an extreme rom is tested successfully prior to surgery completion.The acetabular shell and two screws (implanted (b)(6) 2019), liner and femoral head (both implanted (b)(6) 2019) were revised to a new femoral head and bipolar construct with the expectation that further dislocations will be better managed.Rep will try to provide the revision usage data, may be able to provide dislocation details, and reported that no further information will be available.
 
Additional Manufacturer Narrative
Additional information: added explant date.An event regarding revision due to disassociation involving a trident liner was reported.The event was not confirmed.Device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
It was reported that the patient is scheduled to undergo a 6th revision of her right hip due to dislocation (see cross references for all previous revisions) on (b)(6) 2019.Rep was not made aware of which device(s) dislocated or disassociated.The surgeon cannot offer any explanation as to the possible cause or contributor to dislocation as every time the patient is revised, an extreme rom is tested successfully prior to surgery completion.The acetabular shell and two screws (implanted (b)(6) 2019), liner and femoral head (both implanted (b)(6) /2019) were revised to a new femoral head and bipolar construct with the expectation that further dislocations will be better managed.Rep will try to provide the revision usage data, may be able to provide dislocation details, and reported that no further information will be released by the hospital or surgeon.Update 22/january/2020 wg: rep confirmed that revision did take place on (b)(6) 2019.The rep was unable to discover which device(s) dislocated or disassociated from each other.Rep provided the revision usage sheet and re- confirmed that no further information will be available.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 22E
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9452558
Report Number0002249697-2019-03998
Device Sequence Number2606684
Product Code KWZ
UDI-Device Identifier07613327025545
UDI-Public07613327025545
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number690-00-22E
Device Catalogue Number690-00-22E
Device Lot NumberT075RD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight56